RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 5, Pages 617–625 (Mi mz9545)  

On the approximate calculation of the coefficient of correlation between two functions of dependent random variates

I. O. Sarmanov

Institute of Hydrological Problems, Academy of Sciences of the USSR

Abstract: A general formula is derived for the calculation of the coefficient of correlation between functions of random variates. A formula is presented for the approximate calculation of the correlation coefficient with error estimation. The case of the calculation of the coefficient of correlation between $\ln\xi$ and $\ln\eta$ with $\xi$ and $\eta$ connected by gamma correlation is considered in detail.

Full text: PDF file (858 kB)

English version:
Mathematical Notes, 1970, 7:5, 372–377

Bibliographic databases:

UDC: 519.2
Received: 30.04.1969

Citation: I. O. Sarmanov, “On the approximate calculation of the coefficient of correlation between two functions of dependent random variates”, Mat. Zametki, 7:5 (1970), 617–625; Math. Notes, 7:5 (1970), 372–377

Citation in format AMSBIB
\Bibitem{Sar70}
\by I.~O.~Sarmanov
\paper On the approximate calculation of the coefficient of correlation between two functions of dependent random variates
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 5
\pages 617--625
\mathnet{http://mi.mathnet.ru/mz9545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264816}
\zmath{https://zbmath.org/?q=an:0213.21002}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 5
\pages 372--377
\crossref{https://doi.org/10.1007/BF01123849}


Linking options:
  • http://mi.mathnet.ru/eng/mz9545
  • http://mi.mathnet.ru/eng/mz/v7/i5/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020